# SDR WX0A2021122273904

- Difficulty date: December 20, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N287NV
- Make and model: Airbus A320-214
- Aircraft serial: 4508
- Aircraft time: 37,599 hours, 25,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Stage of operation: UK
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT LENS IS DAMAGED ON AC RH SIDE ABOVE WING / PERFORMED TEMP REPAIR OF THE AFT EMERGENCY EXIT LIGHT LENS COVER ON AIRCRAFT RIGHT PER STS EA 79-2021-277. THE ONE FLIGHT CYCLE INSPECTION IS TRACKING ON M313 05330001/1.THE PERMENANT REPAIR IS DUE IN 10 FLIGHT CYCLES AND THIS IS TRACKING ON M313 05330001/2."
